# SDR AALA202111041291

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737*
- Aircraft serial: 31234
- Aircraft time: 16,620 hours, 6,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW LIGHT COVER MISSING ROW 16ABC. REPLACED MISSING LIGHT COVER PER AMM 33-51-01.
